Is this your profile?
Claim your Citation Index profile in order to display more information about you and gain access to Libraries services. Just create or connect your ORCID iD.
2020 journal article
A Variational Integrator for the Chaplygin-Timoshenko Sleigh
JOURNAL OF NONLINEAR SCIENCE, 30(4), 1381–1419.
By: Z. An, S. Gao, D. Shi & D. Zenkov
Hamel's Formalism for Classical Field Theories
JOURNAL OF NONLINEAR SCIENCE, 30(4), 1307–1353.
By: D. Shi, D. Zenkov & A. Bloch
2017 journal article
Hamel's formalism for infinite-dimensional mechanical systems
Journal of Nonlinear Science, 27(1), 241–283.
By: D. Shi, Y. Berchenko-Kogan, D. Zenkov & A. Bloch
2016 journal article
On Hamel's equations
Theoretical and Applied Mechanics, 43(2), 191–220.
By: D. Zenkov
2015 conference paper
The Helmholtz conditions and the method of controlled Lagrangians
Inverse Problem of the Calculus of Variations: Local and Global Theory, 1–29.
By: A. Bloch, D. Krupka & D. Zenkov
The inverse problem of the calculus of variations: Local and global theory
2014 journal article
The geometry and integrability of the Suslov problem
Journal of Mathematical Physics, 55(11).
By: O. Fernandez, A. Bloch & D. Zenkov
2012 journal article
A fiber bundle approach to the transpositional relations in nonholonomic mechanics
Journal of Nonlinear Science, 22(4), 431–461.
By: J. Maruskin, A. Bloch, J. Marsden & D. Zenkov
2012 conference paper
Hamel's formalism and variational integrators on a sphere
2012 ieee 51st annual conference on decision and control (cdc), 7504–7510.
By: D. Zenkov, M. Leok & A. Bloch
2011 journal article
Nonholonomic Hamilton-Jacobi theory via Chaplygin Hamiltonization
Journal of Geometry and Physics, 61(8), 1263–1291.
By: T. Ohsawa, O. Fernandez, A. Bloch & D. Zenkov
2009 journal article
Quasivelocities and symmetries in non-holonomic systems
Dynamical Systems (London, England), 24(2), 187–222.
By: A. Bloch, J. Marsden & D. Zenkov
2007 journal article
Matching and stabilization of discrete mechanical systems
PAMM, 7(1), 1030603–1030604.
By: A. Bloch, M. Leok, J. Marsden & D. Zenkov
2005 journal article
Discrete nonholonomic LL systems on Lie groups
Nonlinearity, 18(5), 2211–2241.
By: Y. Fedorov & D. Zenkov
2003 journal article
Invariant measures of nonholonomic flows with internal degrees of freedom
Nonlinearity, 16(5), 1793–1807.
By: D. Zenkov & A. Bloch
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)